# SDR C2XA10IA132

- Difficulty date: April 26, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145EP
- Aircraft serial: 145026
- Aircraft time: 25,363 hours, 24,938 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BACC45FN1624PN
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LRD - FLIGHT 2616, DURING PREFLIGHT INSPECTION THE CREW REPORTED THAT THE LAST THREE AISLE PATH LIGHT STRIPS AFT OF ROW 12 WERE INOPERATIVE.  CONTRACT MAINTENANCE CLEANED THE CONNECTOR ON THE EMERGENCY LIGHT POWER SUPPLY, OPERATIONALLY TESTED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
